# SDR DALA2016122210021

- Difficulty date: December 21, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 41,869 hours, 29,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 172-178
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFTER REMOVAL OF FLOOR SUPPORT AT BS 172 TO 178 SUBFLOOR CORRODED. TRIMMED CORRODED SUBFLOOR IAW SRM 51-70-10 REPAIR 1, FABRICATED REPAIR DOUBLER AND FILLER IAW SRM 51-70-10 REPAIR 1, AND SRM 53-10-51, INSTALLED THE REPAIR IAW SRM 51-70-10 REPAIR 1.
